4 doctors weighed in:

My wife just finished her first chemo session two weeks ago. How can she treat a rash on her body?

4 doctors weighed in
Dr. Michio Abe
Internal Medicine
2 doctors agree

In brief: Rash after chemo

Her body rash may be reaction to chemo, which can be mild to severe (stevens-johnson syndrome, etc), or fungal infection.
So it needs to be evaluated by her doctor before appropriate treatment can be initiated.

In brief: Rash after chemo

Her body rash may be reaction to chemo, which can be mild to severe (stevens-johnson syndrome, etc), or fungal infection.
So it needs to be evaluated by her doctor before appropriate treatment can be initiated.
Dr. Michio Abe
Dr. Michio Abe
Thank
Dr. Joseph Eastern
Dermatology

In brief: Depends entirely...

...On what is causing the rash.
Chemo leaves your immune system weakened, less able to fight infections - so it is important to determine if the rash is due to an infection, or to one of the chemo drugs, or something else. She needs a prompt evaluation by a dermatologist. Don't delay on this.

In brief: Depends entirely...

...On what is causing the rash.
Chemo leaves your immune system weakened, less able to fight infections - so it is important to determine if the rash is due to an infection, or to one of the chemo drugs, or something else. She needs a prompt evaluation by a dermatologist. Don't delay on this.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors